Cymbalta helps brain fog

Discussion in 'Fibromyalgia Main Forum' started by sick~kitty, Feb 12, 2007.

  1. sick~kitty

    sick~kitty New Member

    Has anyone else noticed an enormous improvement in mental clarity with Cymbalta? I've only been taking it a few weeks, but am so happy about this. Unfortunately I also seem to have a lot more insomnia with this med. I hope this clears up, and the mental clarity remains.

    The pain relief is pretty amazing as well. My main complaint is CFS, not the fibro. I guess I didn't realize how bad the pain still was without the drug.
  2. dononagin

    dononagin New Member

    It helped me at first, but now it is back with a vengeance.

    I just told my Managers how many reservations we have for Thanksgiving... instead of Valentines day. Sad thing is I didn't even catch my mistake... They did.
  3. sick~kitty

    sick~kitty New Member

    Every healthy person I know does things like that (say Thanksgiving instead of Valentines Day) on occasion and can laugh it off. They don't know what it's like to have a constant parade of them...

    The past few days I've been able to do a lot more than usual, but the insomnia was getting so bad I didn't take any Cymbalta yesterday morning - boy was that a mistake! I didn't realize it could trigger a headache like that. If I had read about it yesterday and made the connection I would have gone ahead and taken some. I still didn't sleep well last night, so this AM I dumped half the capsule and took about half my usual dose. Both yesterday and today I've been wiped out. It makes me wonder if the Cymbalta didn't allow me to do a lot more than I should have - did I push both brain and body so that now I'm rebounding? Or is it possible I just feel back to "normal" without the med in my system?

    Anyway, I was wondering if rather than the drug's effect diminishing, our overexertion due to the drug's neural stimulation catches up with us. I'll be seeing my doc this week or next and ask her about this. Thanks for sharing your experience.
  4. dononagin

    dononagin New Member

    YES!! If you miss a day on Cymbalta you can get some horrible headaches.. Weird feeling.. not your normal headache.